MathSciNet Relay Station
MathSciNet bibliographic data
MR2168147 (2006f:62083) 62M09 (60F05 62F12)
Yurachkīvsʹkiĭ, A. P.; Īvanenko, D. O. Estimation of a matrix parameter of an autoregressive process with nonstationary noise. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 72 (2005), 158--171; translation in Theory Probab. Math. Statist. No. 72 (2006), 177–191
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement